Otadi, M.. (1396). Initial value problems for second order hybrid fuzzy differential equations. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 06(02), 163-170.
M. Otadi. "Initial value problems for second order hybrid fuzzy differential equations". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 06, 02, 1396, 163-170.
Otadi, M.. (1396). 'Initial value problems for second order hybrid fuzzy differential equations', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 06(02), pp. 163-170.
Otadi, M.. Initial value problems for second order hybrid fuzzy differential equations. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1396; 06(02): 163-170.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.